# SDR CA960312006

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Gearbox
- Part time: 9,337 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, C, D, E

## Discrepancy

(CAN) TIME THIS INSTALLATION - 1163.3 HOURS. NORMAL START UP AND TAKEOFF UNTIL TRANSLATION WHEN TORQUE AND OIL PRESSURE GAUGES STARTED TO FLUCTUATE. IMMEDIATE LANDING AND SHUT DOWN BY PILOT. ENGINE OIL LEVEL CHECKED, NO OIL FOUND IN ENGINE OIL RESERVOIR. NO EXTERNAL LEAKAGE WAS FOUND. INSPECTION BY AME FOUND GEARBOX TO BE FULL OF OIL AND NOTHING IN ENGINE RESERVOIR. SUBMITTER SUSPECTS SCAVENGE OIL PUMP FAILURE. GEARBOX ASSEMBLY REPLACED AND HELICOPTER RETURNED TO SERVICE.
